The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 78, Issue 1, 2003
Metadata
 

The Yang-Mills measure in the Kauffman bracket skein module
D. Bullock, Joanna Kania-Bartoszynska and Charles D. Frohman
pp. 1–17
Abstract | Full-Text PDF (284 KB) | Metadata

Stable modules and Wall's D(2)-problem
F.E.A. Johnson
pp. 18–44
Abstract | Full-Text PDF (359 KB) | Metadata

Applications of versal deformations to Galois theory
Frauke M. Bleher and Ted Chinburg
pp. 45–64
Abstract | Full-Text PDF (308 KB) | Metadata

On the projective geometry of rational homogeneous varieties
J. M. Landsberg and Laurent Manivel
pp. 65–100
Abstract | Full-Text PDF (482 KB) | Metadata

Vanishing and nilpotence of locally trivial symmetric spaces over regular schemes
Paul Balmer
pp. 101–115
Abstract | Full-Text PDF (232 KB) | Metadata

Kazhdan's property (T), $L^2$-spectrum and isoperimetric inequalities for locally symmetric spaces
Enrico Leuzinger
pp. 116–133
Abstract | Full-Text PDF (279 KB) | Metadata

Invariance of Milnor numbers and topology of complex polynomials
Arnaud Bodin
pp. 134–152
Abstract | Full-Text PDF (392 KB) | Metadata

On the existence of F-crystals
R. V. Kottwitz and Michael Rapoport
pp. 153–184
Abstract | Full-Text PDF (385 KB) | Metadata

SAGBI bases in rings of multiplicative invariants
Zinovy Reichstein
pp. 185–202
Abstract | Full-Text PDF (296 KB) | Metadata

Shapiro's lemma for topological K-theory of groups
J. Chabert, Siegfried Echterhoff and Hervé Oyono-Oyono
pp. 203–225
Abstract | Full-Text PDF (337 KB) | Metadata